Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects from Moclobemide Peterz

Posted by Cam W. on December 20, 2001, at 8:36:25

In reply to Side effects from Moclobemide, posted by Peterz on December 18, 2001, at 22:15:42

Peterz - Hang in there. These start-up side effects should begin to subside in a few days. It sounds like you are a little sensitive to the side effects. This could be a good thing, as it "may" relate to a better response for you. Don't give up too soon. Perhaps increasing fluid intake (esp. water) may help.

Keep us posted - Cam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cam W. thread:87354
URL: http://www.dr-bob.org/babble/20011213/msgs/87508.html